On congruence conditions for primality.

Gong, Sherry; Kominers, Scott Duke

Integers (2010)

  • Volume: 10, Issue: 3, page 313-317
  • ISSN: 1867-0652

How to cite


Gong, Sherry, and Kominers, Scott Duke. "On congruence conditions for primality.." Integers 10.3 (2010): 313-317. <http://eudml.org/doc/224955>.

author = {Gong, Sherry, Kominers, Scott Duke},
journal = {Integers},
keywords = {congruence equation; primes; arithmetic function},
language = {eng},
number = {3},
pages = {313-317},
publisher = {Walter de Gruyter},
title = {On congruence conditions for primality.},
url = {http://eudml.org/doc/224955},
volume = {10},
year = {2010},

AU - Gong, Sherry
AU - Kominers, Scott Duke
TI - On congruence conditions for primality.
JO - Integers
PY - 2010
PB - Walter de Gruyter
VL - 10
IS - 3
SP - 313
EP - 317
LA - eng
KW - congruence equation; primes; arithmetic function
UR - http://eudml.org/doc/224955
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.